# SDR IPXA2021033067554

- Difficulty date: March 23, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 88,957 hours, 16,131 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB29329
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C LT WING FIXED L/E UPPER STRINGER IS CRACKED AT STA XOS. 790.0.REPAIRED CRACKED LT WING FIXED L/E UPPER STRINGER BETWEEN STA XOS. 789.6 TO 795.7 IAW SRM 57-40-03 REPAIR 2 FIG. 201. (MAJOR)
